RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tumaikin, Il'ya Nikolaevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:131
Abstract pages:330
Full texts:124
References:48
E-mail:

http://www.mathnet.ru/eng/person97420
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. I. N. Tumaykin, “Group ring ideals related to Reed–Muller codes”, Fundam. Prikl. Mat., 21:1 (2016),  211–215  mathnet; J. Math. Sci., 233:5 (2018), 745–748  scopus
2013
2. I. N. Tumaykin, “Basic Reed–Muller codes as group codes”, Fundam. Prikl. Mat., 18:4 (2013),  137–154  mathnet  mathscinet; J. Math. Sci., 206:6 (2015), 699–710  scopus
3. I. N. Tumaikin, “Basic Reed–Muller codes and their connections with powers of radical of group algebra over a non-prime field”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 6,  46–49  mathnet  mathscinet; Moscow University Mathematics Bulletin, 68:6 (2013), 295–298  scopus

Presentations in Math-Net.Ru
1. Базисные коды Рида-Маллера как групповые коды
I. N. Tumaikin
Research Seminar of the Department of Higher Algebra MSU
October 24, 2016

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020